# SDR CALA2015042000295

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 64,154 hours, 9,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 15504
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING R4 & L4 EMER LIGHTS IN OPERATION.  R & R EMER LIGHT BATTERY PACK AT 4R DOOR FLIGHT ATTENDANT SEAT.  OPERATIONS TESTED GOOD IAW AMM 33-51-07.  PN INSTALLED AD-D717-01-100, SN 155504, 29-3351-3-001 3.
